HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.167 >

ファジィ関係方程式の極小解の集合の性質

Files in This Item:
167_1-10.pdf430.61 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/42409

Title: ファジィ関係方程式の極小解の集合の性質
Other Titles: Properties of a Set of Minimal Solutions for a Fuzzy Relation Equation
Authors: 宮腰, 政明1 Browse this author
今井, 英幸2 Browse this author
伊達, 惇3 Browse this author
Authors(alt): Miyakoshi, Masaaki1
Imai, Hideyuki2
Da-te, Tsutomu3
Issue Date: 14-Jan-1994
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 167
Start Page: 1
End Page: 10
Type: bulletin (article)
URI: http://hdl.handle.net/2115/42409
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.167

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University